# SDR AALA20130222001

- Difficulty date: February 21, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N181AN
- Make and model: Boeing 757223
- Aircraft serial: 29591
- Aircraft time: 43,542 hours, 15,023 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 3E EMERGENCY SEAT LIGHT BY FLOOR INOPERATIVE.  SECURED LOOSE CONNECTOR AT SEAT 3E.  OPS CHECK NORMAL.
